# SDR AALA20100224TUL13

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: EBE198519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED ON FLOORBEAM AT STATION 700 AND LEFT BUTTLINE 24.  REMOVED DAMAGED STIFFENER AND INSTALLED SERVICEABLE STIFFENER PER SRM 51-10-02-G8.
